My Holdings   Activate Remote Access

Adelic Divisors on Arithmetic Varieties

About this Title

Atsushi Moriwaki

Publication: Memoirs of the American Mathematical Society
Publication Year: 2016; Volume 242, Number 1144
ISBNs: 978-1-4704-1926-4 (print); 978-1-4704-2942-3 (online)
Published electronically: February 12, 2016

View full volume PDF

View other years and numbers:

Table of Contents


  • Introduction
  • Chapter 1. Preliminaries
  • Chapter 2. Adelic $\mathbb R$-Cartier Divisors over a Discrete Valuation Field
  • Chapter 3. Local and Global Density Theorems
  • Chapter 4. Adelic Arithmetic $\mathbb R$-Cartier Divisors
  • Chapter 5. Continuity of the Volume Function
  • Chapter 6. Zariski Decompositions of Adelic Arithmetic Divisors on Arithmetic Surfaces
  • Chapter 7. Characterization of Nef Adelic Arithmetic Divisors on Arithmetic Surfaces
  • Chapter 8. Dirichlet’s unit Theorem for Adelic Arithmetic Divisors
  • Appendix A. Characterization of Relatively Nef Cartier Divisors


In this article, we generalize several fundamental results for arithmetic divisors, such as the continuity of the volume function, the generalized Hodge index theorem, Fujita’s approximation theorem for arithmetic divisors, Zariski decompositions for arithmetic divisors on arithmetic surfaces and a special case of Dirichlet’s unit theorem on arithmetic varieties, to the case of the adelic arithmetic divisors.

References [Enhancements On Off] (What's this?)